You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ergodic Properties of Bounded L1-Operators
Proceedings of the American Mathematical Society
Vol. 39, No. 3 (Aug., 1973), pp. 540-546
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039590
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Individual ergodic theorems for bounded L1-operators are proved in $\S1$, and the problem of existence of positive invariant functions for positive L1-operators is considered in $\S2$. A decomposition theorem similar to that of Sucheston  is proved in the last section.
Proceedings of the American Mathematical Society © 1973 American Mathematical Society